I have been having diarehha for months went to dr yesterday,she is having me do some stool samples and get some blood work done...........she also told me to take acidophilus dailey.I took first one yesterdy i have terrbile headaches could acidophilus cause a headache............is it safe to take/
I get migraines. I have occasionally taken acidophilus while taking antibiotic, since the antibiotic kills off the good bacteria too, not just the bad bacteria, and can cause diarrhea. I don't think I noticed any headache stemming from it. You'll find acidophilus in some milk and yogurt with live cultures. For a whopping dose, check with your pharmacist if it is safe for you.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.